Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diagnosed with slightly enlarged heart, have blood spots appearing on the back of hand that gradually fade. Is it serious?

my 90 year old grandfather has been diagonosed recently with a slightly enlaqrged heart . he is otherwise fairly fit and active. recently he has noticed blood spot appearing on the back of his right hand? they are about 1 - 2 cm and are bright red when they appear adn then slowly fade away- they seem to be under the skin and are not painful. coudl this be serious?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

I think that the 2 issues may actually be independent, the enlarged heart may be due to hypertension and ventricular hypertrophy, but probably not related to the skin lesions; it would be important for a dermatogist to see the skin lesions to determine if they represent a serious or benign finding.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor